MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 7X45; SPINE PEDICLE SCREW

MEDACTA INTERNATIONAL SA PEDICLE SCREW PEDICLE SCREW 7X45; SPINE PEDICLE SCREW
Model Number 03.50.031
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
About 1 year and 6 months after the primary surgery, a revision surgery was performed due to l3/4/5 screws loosening and l4/5 not fusion.It is unknown which screw came loose.The l3-5 screw was removed to replace the cage.
 
Additional Manufacturer Narrative
Batch review performed on 6 sep 2022.Lot 2022278: (b)(4) items manufactured and released on 09-oct-2020.Expiration date: 2025-sep-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review (2 items reported in this complaint).Additional implanted components.Batch review performed on 6 sep 2022 on pedicle screw 03.50.031 pedicle screw 7x45 (k121115) lot 1923134: (b)(4) items manufactured and released on 29-oct-2019.Expiration date: 2024-oct-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 6 sep 2022 on pedicle screw 03.50.031 pedicle screw 7x45 (k121115) lot 2021798: (b)(4) items manufactured and released on 30-jul-2020.Expiration date: 2025-jul-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 6 sep 2022 on pedicle screw 03.50.031 pedicle screw 7x45 (k121115) lot 2022667: (b)(4) items manufactured and released on 22-oct-2020.Expiration date: 2025-oct-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review (2 items reported in this complaint).
 
Additional Manufacturer Narrative
Date of manufacturer alerted corrected with 8 august 2022.The initial emdr results to be sent with 1 day of delay because the awareness date reported was not correct.

Brand Name
PEDICLE SCREW PEDICLE SCREW 7X45
Common Device Name
SPINE PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15390881
Report Number3005180920-2022-00680
Device Sequence Number5057021
Product Code KWP
UDI-Device Identifier07630030834295
UDI-Public07630030834295
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Model Number03.50.031
Device Catalogue Number03.50.031
Device Lot Number2022278
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian